Posted by desolationrower on August 10, 2011, at 23:06:15
In reply to Re: Increased anxiety on bupropion.., posted by Scooter B on August 5, 2011, at 14:31:30
> I can't awnser your initial question but I can offer that I tried Busperione twice myself and both times experiences increased anxiety not less anxiety.
> FWIW I have a severe sleep disorder called Idiopathic Hypersomnia which like Narcolepsy is caused by something amiss in the CNS and recently linked to low neurohistamine levels in the CNS. The actual implied pathway is low H3 receptor activity. I liked the idea of trying Busperione as it has some H3 antagonist activity but its not H3 selective.
betahistine would be the easiest h3 antagonist available. not having looked into Idiopathic Hypersomnia i would guess it is low histaminergic acitivty. h3 is considered a 'sedative' receptor as it is a autoreceptor for histaminergic neurones.
Better living through chemistry, socialism, and big phallic rockets (with a side of roquette)